# SDR 2007FA0000532

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: General aviation
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Knee
- Part number: 608200185
- Condition: Mismanufactured
- Location: Nlg
- Component: Nose Gear Assy, Beech, T34
- Component part number: 10482001115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PURCHASED BRAND NEW PART. DURING ASSEMBLY IT WAS FOUND THAT THE TORQUE ARM PIN LUGS ARE OF DIFFERENT THICKNESSES.  THEY ARE SUPPOSED TO BE THE SAME.  THIS DEFECT CAUSED THE HOLES IN THE HOUSING AND THE TORQUE PIN TO NOT ALIGN.
